MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. LEAK TEST AIR TUBE

AIZU OLYMPUS CO., LTD. LEAK TEST AIR TUBE
Model Number MAJ-2127
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the connectors on the leak test air tube kept breaking.The issue occurred during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer¿s investigation.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.However, it is likely that the user applied external stress in the incorrect direction to the lock lever of the connecting tube, which broke the lever and the tube was unable to be connected.The user can detect the event by conducting inspection as follows per the instructions for use (ifu): "9.Preparation and inspection: 1.Visually inspect the connecting tube to ensure that there are no cracks, breaks, rips, scratches, attached debris, or other irregularities.2.Move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken." olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer¿s investigation.The device history record was unable to be reviewed since the exact manufacture date is unknown.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for inspection, and the customer's reportable malfunction was confirmed.Olympus will continue to monitor field performance for this device.

Brand Name
LEAK TEST AIR TUBE
Common Device Name
LEAK TEST AIR TUBE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18827080
Report Number9610595-2024-04449
Device Sequence Number7878875
Product Code FEB
UDI-Device Identifier04953170404160
UDI-Public04953170404160
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2127
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/03/2024
07/16/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/09/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown